MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE
Catalog Number CV-25703-E
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported "a 7fr tri-lumen picc catheter is used and this process is performed by an intensive care physician in the intensive care unit and with the use of ultrasound guidance to verify vascular access.Once the vein is canalized, the metal guide is passed, and when the guide is removed it is observed how it is coming loose, so it is carefully removed and at the end it is broken without causing harm to the patient.A new kit is used to complete the procedure, which is successful without problems." no medical intervention required.The patient's current condition is reported as "fine.".
 
Event or Problem Description
It was reported "a 7fr tri-lumen picc catheter is used and this process is performed by an intensive care physician in the intensive care unit and with the use of ultrasound guidance to verify vascular access.Once the vein is canalized, the metal guide is passed, and when the guide is removed it is observed how it is coming loose, so it is carefully removed and at the end it is broken without causing harm to the patient.A new kit is used to complete the procedure, which is successful without problems." no medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The full udi number unavailable as complainant did not report a valid lot number.

Brand Name
ARROW CVC SET: 3-LUMEN 7 FR X 20 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19742794
Report Number3006425876-2024-00692
Device Sequence Number3689828
Product Code FOZ
UDI-Device Identifier10801902029390
UDI-Public(01)10801902029390(11)230830(17)250731(10)71F23H1633(21)
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Catalogue NumberCV-25703-E
Device Lot Number71F23H1633
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2024
Supplement Date Received by Manufacturer08/08/2024
Initial Report FDA Received Date07/15/2024
Supplement Report FDA Received Date08/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexMale